red rash, pred or crohns?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

crohnnie1974
Regular Member


Date Joined Jan 2007
Total Posts : 52
   Posted 11/4/2007 7:19 AM (GMT -7)   
so i had to go off immuran due to liver problems, thought the rash was a side effect, perhaps an allergy to immuran.  its been 3 weeks, and the rash is getting worse.  small red itch bumps on my cheeks are driving me nuts.  seems to get worse at night and first thing in the morning.  i started tapering off pred to start remicade this month hoping this would make it better? no such luck, only getting worse.  anyone else?
diagnosed in 2006, had crohns for 10 years
area affected illeum, small intestine, 
asacol, prednisone 40mg, Imuran, small bowel resection 2006.  just diagnosed with SLE this year, still waiting to see a rumey.


Irish Red
Regular Member


Date Joined Nov 2007
Total Posts : 54
   Posted 11/4/2007 10:23 AM (GMT -7)   
I had great success on remicade however it was for a fistula which eventually closed somewhat. The fistula did not go away completely however it no longer effects my life on a daily basis . I would recommend Remicade to anyone .

CD since 1988,

Cocktail of medications ( Remicade included) and have explored many herbal remedies.

Currently experiencing another flair up after 4 years of remission.

 

"Life is like a box of chocolates you never know what your going to get inside" 

Everyone knows that quote... how true how true.


JudyK89
Veteran Member


Date Joined Dec 2006
Total Posts : 1986
   Posted 11/4/2007 10:43 AM (GMT -7)   
I've had a facial rash for a while now, since I was on Remicade. At first I thought it was a malar (sp?) rash like in Lupus because I was having Remicade serum sickness, but my doctors said it was a different kind of rash, they said maybe it's rosacea. I was on Prednisone for an acute flare and obstruction and the rash got better, but then when I tapered off, it got worse. Now it's better again on the 6MP, got a little worse when I had to stop taking the 6MP because of stomach pains and a head cold.

All I know for sure is that it's inflammatory in nature since the antiinflammatories and immunosuppressants seem to make it better. One of these days when I can stop going for zillions of GI doctor visits and tests I'll make an appointment with a dermatologist, but I'm not getting my hopes up that he'll know what it is either.

In the mean time, I wear more makeup when I go out, and make sure to scrub it off well when I come home. It is a little better again on the 6MP, but not completely gone.
Judy
49 years old, Crohn's Disease   
Six resection surgeries, permanent ostomy, adverse reactions to Remicadeback on 6MP for maintenance, hoping for a long remission from this last surgery. 
 
 


Lisa430
Regular Member


Date Joined May 2007
Total Posts : 148
   Posted 11/4/2007 1:29 PM (GMT -7)   
I developed a rash right after the second induction infusiton of the Remicade. Initially it was part of the lupus-like syndrome I had in reaction to the Remicade and most of it went away after a few weeks. I have since switched to Humira and have several spots on my cheecks that itch several times a day, sometimes get bigger and sometimes get dry and crusty. I have an apointment with a dematologist in two weeks- I'll let you know what he says.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 1:03 PM (GMT -7)
There are a total of 2,733,636 posts in 301,138 threads.
View Active Threads


Who's Online
This forum has 151273 registered members. Please welcome our newest member, minniemighty.
372 Guest(s), 11 Registered Member(s) are currently online.  Details
alephnull, Uniandra, Jen77, waterbee, Girlie, minniemighty, Mad Martha, Rhaina, jabele, pmm73, quincy


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer